# SDR ASOA2016051814911

- Difficulty date: May 18, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED BETWEEN BS 295 & 310 AT STRINGER 27.  EVALUATED CORROSION AND FOUND TO BE BEYOND LIMITS IAW 53-21-01-101-002 A01.  REMOVED TCAS LOWER DOUBLER IAW SRM 51-42-06-001-001 A01, 51-42-21-001-001 A01. INSTALLED NEW TCAS LOWER DOUBLER IAW SRM 51-42-06-001-001 A01, 51-42-21-001-001 A01, DWG SH670-30023.
